# SDR SWIA201332929

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 30,123 hours, 25,652 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW SHATTERED INFLIGHT.  (FLT 5582)  REPLACED F/O'S SIDE WINDOW IAW AMM.  P/N: NP-139322-12   S/N ON: 11292H4796  S/N OFF: 08337H2385
